# SDR HNAA2013021100048

- Difficulty date: February 11, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 51,303 hours, 56,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: LA85
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH BACKLIGHT IS INOP.  R & R BULB.  OPS CHECKED GOOD.
